Drug interactions between doxycycline and vitamin a
Interactions between your drugs
doxycycline vitamin A
Applies to: doxycycline and vitamin a
Using doxycycline together with vitamin A is not recommended. Combining these medications may increase the risk of a rare but potentially serious condition caused by increased pressure in the brain. In some cases, this can lead to permanent vision loss. Talk to your doctor if you have any questions or concerns. Your doctor may be able to prescribe alternatives that do not interact. You should seek immediate medical attention if you develop early signs and symptoms of the condition such as headache, nausea, vomiting, and visual disturbances during treatment with either medication. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No interaction information available.|
Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.